File(s) under permanent embargo

Runge-Kutta Fehlberg Method for Solving Linear and Nonlinear Fuzzy Fredholm Integro-Differential Equations

journal contribution
posted on 2021-01-01, 00:00 authored by P Hammachukiattiku, B Unyong, R Suresh, G Rajchakit, R Vadivel, N Gunasekaran, Chee Peng LimChee Peng Lim
Runge-Kutta Fehlberg Method for Solving Linear and Nonlinear Fuzzy Fredholm Integro-Differential Equations

History

Journal

Applied Mathematics and Information Sciences

Volume

15

Issue

1

Pagination

43 - 51

Publisher

Natural Sciences Publishing

Location

New York, N.Y.

ISSN

1935-0090

eISSN

2325-0399

Language

eng

Publication classification

C1 Refereed article in a scholarly journal